The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "2010"

AuteursY. Algan, O. Allais, W.J. den Haan
TitelSolving the incomplete markets model with aggregate uncertainty using parameterized cross-sectional distributions
TijdschriftJournal of Economic Dynamics & Control
Jaargang34
Jaar2010
Nummer1
Pagina's59-68
ISSN01651889
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
SamenvattingThis note describes how the incomplete markets model with aggregate uncertainty in Den Haan et al. [Comparison of solutions to the incomplete markets model with aggregate uncertainty. Journal of Economic Dynamics and Control, this issue] is solved using standard quadrature and projection methods. This is made possible by linking the aggregate state variables to a parameterized density that describes the cross-sectional distribution. A simulation procedure is used to find the best shape of the density within the class of approximating densities considered. This note compares several simulation procedures in which there is—as in the model—no cross-sectional sampling variation.
Soort documentArtikel
Document finderUvA-Linker